MathSciNet Relay Station
MathSciNet bibliographic data
MR460596 (57 #589) 28A65
Rudolph, Daniel J.; Schwarz, Gideon The limits in $\overline d$ of multi-step Markov chains. Israel J. Math. 28 (1977), no. 1-2, 103–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement